GlitterRush

287d

I take abilify and benztropine with it to help with side effects but I still feel like im not doing enough. i feel restless, like i need to constantly be doing something productive 24-7. has anyone else delt with this and what did or do you do for it?

Chronic Restlessness and Agitation

Aripiprazole

Benzatropine

Depression

View all
  • Chesbro99

    287d

    To me that's anxiety. I'm upping my meds till I feel a noticably difference. I know meds won't make everything go away, but it should make it livable

  • AlyssaNicole89

    286d

    I just started ability (again) and actually have been feeling similarly to this! I chalked it up to a hypo manic state, but you’ve made me curious as to if it could be because of the ability. I don’t seem to mind however because it is a welcome change for me, since I’m usually very unproductive with depression

  • Mika15

    286d

    I had restlessness for quite some time when I started abilify, but after a while it died down some. I still get it every now and then, but it's not horrible anymore. How long have you been taking it?

  • AlyssaNicole89

    286d

    Only about 2 1/2 weeks and I’m still only on 5mg

  • GlitterRush

    286d

    Ive been taking the medicine for about a two months?

  • PomPom

    269d

    Restlessness is a really common side effect of this medication. I had it for about a week when I started it but then it went away. I take 5mg

  • AlyssaNicole89

    269d

    OK I had to go down on my Abilify because of this symptom it just got worse I completely understand what you’re saying with this. There is a medical term for it and apparently it is very common with Abilify so if it’s still bothering you I suggest talking to your doctor and adjusting meds

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.